Format

Send to

Choose Destination
J Gastroenterol. 1997 Feb;32(1):78-82.

99mTc-HSA-D scintigraphy in the diagnosis of protein-losing gastroenteropathy due to secondary amyloidosis.

Author information

1
First Department of Internal Medicine, Yamaguchi University School of Medicine, Japan.

Abstract

Secondary amyloidosis frequently involves the gastrointestinal tract and may result in ulceration, hemorrhage, and protein-losing enteropathy. We report a patient with severe hypoalbuminemia in whom endoscopy revealed widespread ulceration of the small intestine. The protein-losing site was detected by 99mTc-diethylene triamine pentaacetic acid human serum albumin (99mTc HSA-D) scintigraphy. This evidence suggests that the ulcers and mucosal lesions associated with amyloidosis contribute to abnormal protein loss from the gastrointestinal tract.

PMID:
9058299
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center